# SDR FDEA202009122176

- Difficulty date: September 12, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A7082505
- Condition: Worn
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN, FOUND SEAT TRACK CROWN WORN AT STATION 6-10, X= -47.5.  MAIN DECK CARGO COMPARTMENT-CABIN AT SEAT TRACK STATION 6-10, X= -47.5, WORN CROWN EVALUATED AND FOUND EXCEEDED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101.  ALLOWABLE DAMAGE 1.  CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 6-60 TO EXISTING SPLICE STATION 6-0 X= -47.5, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
